# SDR NWAA073566310

- Difficulty date: October 25, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 76,296 hours, 9,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND RIGHT BODY FAIRING EXTERIOR EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED FUSE ON POWER SUPPLY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
